Géométrie des tissus
Séminaire Bourbaki : vol. 1978/79, exposés 525-542, Séminaire Bourbaki, no. 21 (1980), Talk no. 531, 17 p.
@incollection{SB_1978-1979__21__103_0,
     author = {Beauville, Arnaud},
     title = {G\'eom\'etrie des tissus},
     booktitle = {S\'eminaire Bourbaki : vol. 1978/79, expos\'es 525-542},
     series = {S\'eminaire Bourbaki},
     note = {talk:531},
     pages = {103--119},
     publisher = {Springer-Verlag},
     number = {21},
     year = {1980},
     zbl = {0436.57008},
     language = {fr},
     url = {http://archive.numdam.org/item/SB_1978-1979__21__103_0/}
}
TY  - CHAP
AU  - Beauville, Arnaud
TI  - Géométrie des tissus
BT  - Séminaire Bourbaki : vol. 1978/79, exposés 525-542
AU  - Collectif
T3  - Séminaire Bourbaki
N1  - talk:531
PY  - 1980
SP  - 103
EP  - 119
IS  - 21
PB  - Springer-Verlag
UR  - http://archive.numdam.org/item/SB_1978-1979__21__103_0/
LA  - fr
ID  - SB_1978-1979__21__103_0
ER  - 
%0 Book Section
%A Beauville, Arnaud
%T Géométrie des tissus
%B Séminaire Bourbaki : vol. 1978/79, exposés 525-542
%A Collectif
%S Séminaire Bourbaki
%Z talk:531
%D 1980
%P 103-119
%N 21
%I Springer-Verlag
%U http://archive.numdam.org/item/SB_1978-1979__21__103_0/
%G fr
%F SB_1978-1979__21__103_0
Beauville, Arnaud. Géométrie des tissus, in Séminaire Bourbaki : vol. 1978/79, exposés 525-542, Séminaire Bourbaki, no. 21 (1980), Talk no. 531, 17 p. http://archive.numdam.org/item/SB_1978-1979__21__103_0/

[1] W. Blaschke, G. Bol - Geometrie der Gewebe, Springer, Berlin 1938. | EuDML | JFM

[2] S.S. Chern, P. Griffiths - Abel's theorem and webs, Jahresberichte der deut. Math-Verein., 80 (1978), p. 13-110. | EuDML | MR | Zbl

[3] S.S. Chern, P. Griffiths - An inequality for the rank of a web and webs of maximal rank, Ann. Scuola Norm. Sup.Pisa,s.IV,vol.5(1978), p. 539-557. | EuDML | Numdam | MR | Zbl

[4] P. Griffiths - Variations on a theorem of Abel, Inventiones Math., 35 (1976), p. 321-390. | EuDML | MR | Zbl

[5] P. Griffiths, J. Harris - Residues and zero-cycles on algebraic varieties, Annals of Math., 108 (1978), p. 461-505. | MR | Zbl